Authors: Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A note on general solutions to a hyperbolic-cotangent class of systems of difference equations
Journal: Advances in Difference Equations
Volume: 2020
First page: 693
Issue Date: 9-Dec-2020
Rank: M21a
ISSN: 1687-1847
DOI: 10.1186/s13662-020-03155-1
Abstract: 
Recently there has been some interest in difference equations and systems whose forms resemble some trigonometric formulas. One of the classes of such systems is the so-called hyperbolic-cotangent class of systems of difference equations. The corresponding two-dimensional class has two delays denoted by k and l. So far the class has been studied for the case k≠ l, and it was shown that it is practically solvable when max { k, l} ≤ 2. In this note we show practical solvability of the system in the case k= l, not only for small values of k and l, but for all k= l∈ N, which is the first result of such generality.
Keywords: Practical solvability | Solvable systems | System of difference equations
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

3
checked on Feb 6, 2023

Page view(s)

53
checked on Feb 6, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.